# SDR SWAA2013021912758

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 36,214 hours, 20,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS (2EA) CRACKS AT STAB STA 147.9  (1ST CRACK LOCATED 16 INCHES AFT OF LEADING EDGE SPLICE AND IS 1 INCH IN LENGTH.  2ND CRACK IS 31.25 INCHES AFT OF LEADING EDGE SPLICE AND IS .75 INCH IN LENGHT) AS MARKED.  REPAIRED CRACK DAMAGED SKIN ON RIGHT HORIZONTAL STAB LOWER SKIN 2EA CRACK LOCATIONS AT STAB STA 147.9 IAW SRM 55-10-01-2R-.
